Arkiv for Matematik, 2015

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (10 articles)

Volume 54, Issue 1

[1] Monotonicity formula for complete hypersurfaces in the hyperbolic space and applications

Hilário Alencar Instituto de Matemática, Universidade Federal de Alagoas Gregório Silva Neto Instituto de Matemática, Universidade Federal de Alagoas

Differential Geometry mathscidoc:1701.10017

Arkiv for Matematik, 54, (1), 1-11, 2015.2
[ Download ] [ 2017-01-08 20:36:41 uploaded by arkivadmin ] [ 57 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Irregular sets of two-sided Birkhoff averages and hyperbolic sets

Luis Barreira Departamento de Matemática, Instituto Superior Técnico, Universidade de Lisboa Jinjun Li School of Mathematics and Statistics, Minnan Normal University Claudia Valls Departamento de Matemática, Instituto Superior Técnico, Universidade de Lisboa

Dynamical Systems Algebraic Topology and General Topology mathscidoc:1701.11013

Arkiv for Matematik, 54, (1), 13-30, 2013.9
[ Download ] [ 2017-01-08 20:36:41 uploaded by arkivadmin ] [ 329 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Weighted weak type (1,1) estimates for singular integrals with non-isotropic homogeneity

Shuichi Sato Department of Mathematics Faculty of Education, Kanazawa University

Functional Analysis mathscidoc:1701.12030

Arkiv for Matematik, 54, (1), 157-180, 2014.9
[ Download ] [ 2017-01-08 20:36:41 uploaded by arkivadmin ] [ 121 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A proof of Bondesson’s conjecture on stable densities

Pierre Bosch Laboratoire Paul Painlevé, Université Lille 1 Thomas Simon Laboratoire Paul Painlevé, Université Lille 1

Analysis of PDEs mathscidoc:1701.03032

Arkiv for Matematik, 54, (1), 31-38, 2014.11
[ Download ] [ 2017-01-08 20:36:41 uploaded by arkivadmin ] [ 195 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Distribution of random Cantor sets on tubes

Changhao Chen Department of Mathematical Sciences, University of Oulu

Classical Analysis and ODEs mathscidoc:1701.05006

Arkiv for Matematik, 54, (1), 39-54, 2014.10
[ Download ] [ 2017-01-08 20:36:41 uploaded by arkivadmin ] [ 175 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Semistable modifications of families of curves and compactified Jacobians

Eduardo Esteves Instituto Nacional de Matemática Pura e Aplicada, Estrada Dona Castorina 110, Rio de Janeiro, Brazil Marco Pacini Instituto de Matemática, Universidade Federal Fluminense Rua Mário Santos Braga

Algebraic Geometry Geometric Analysis and Geometric Topology mathscidoc:1701.01023

Arkiv for Matematik, 54, (1), 55-83, 2014.1
[ Download ] [ 2017-01-08 20:36:41 uploaded by arkivadmin ] [ 91 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Higher integrability for vector-valued parabolic quasi-minimizers on metric measure spaces

Jens Habermann Department Mathematik, Universität Erlangen

Analysis of PDEs mathscidoc:1701.03033

Arkiv for Matematik, 54, (1), 85-123, 2015.1
[ Download ] [ 2017-01-08 20:36:41 uploaded by arkivadmin ] [ 316 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Irreducible Virasoro modules from tensor products

Haijun Tan College of Mathematics and Information Science, Hebei Normal (Teachers) University Kaiming Zhao Department of Mathematics, Wilfrid Laurier University

Rings and Algebras mathscidoc:1701.31005

Arkiv for Matematik, 54, (1), 181-200, 2015.2
[ Download ] [ 2017-01-08 20:36:42 uploaded by arkivadmin ] [ 192 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] $R$ -Boundedness versus $\gamma$ -boundedness

Stanislaw Kwapień Institute of Mathematics, Warsaw University Mark Veraar Delft Institute of Applied Mathematics, Delft University of Technology Lutz Weis Institut für Analysis, Karlsruhe Institute of Technology

Analysis of PDEs Functional Analysis mathscidoc:1701.03034

Arkiv for Matematik, 54, (1), 125-145, 2014.11
[ Download ] [ 2017-01-08 20:36:42 uploaded by arkivadmin ] [ 92 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Graded PI-exponents of simple Lie superalgebras

Dušan Repovš Faculty of Education, and Faculty of Mathematics and Physics, University of Ljubljana Mikhail Zaicev Department of Algebra, Faculty of Mathematics and Mechanics, Moscow State University

Rings and Algebras mathscidoc:1701.31006

Arkiv for Matematik, 54, (1), 147-156, 2014.9
[ Download ] [ 2017-01-08 20:36:42 uploaded by arkivadmin ] [ 83 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved